MAUDE Adverse Event Report: HOBBS MEDICAL, INC. SUPERDIMENSION CYTOLOGY BRUSH

HOBBS MEDICAL, INC. SUPERDIMENSION CYTOLOGY BRUSH
Model Number AKI00100-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing records could not be reviewed as no lot information was provided.Could not confirm if complications described in the article involved the device referenced herein, or competitor's products.Complications described are known risks of the procedure, within typical rates of occurrence.
 
Event or Problem Description
According to the literature, a retrospective study examined 200 consecutive patients referred for cone beam ct bronchoscopic biopsy of peripheral lung lesions between april 2021 and november 2021.The company's catheter were used in the first 85 patients and a competitor device was used in the next 115 patients.The biopsy approach included an extended multimodality approach, including in order the following: fine needle aspirate for 8 passes using the company's pulmonary needle or a competitor needle, cytology brush using the company's cytology brush, transbronchial forceps biopsies were performed using the company's forceps or a competitor device.Postoperative complications included.Bleeding in one patient.The patient with bleeding developed postoperative hypoxemia and required over-night hospitalization.The patient also required topical traxemenic acid and topical epinephrine.

Brand Name
SUPERDIMENSION CYTOLOGY BRUSH
Common Device Name
CYTOLOGY BRUSH
Manufacturer (Section D)
HOBBS MEDICAL, INC.
8 spring street
stafford springs CT 06076
Manufacturer (Section G)
HOBBS MEDICAL, INC.
8 spring street
stafford springs CT 06076
Manufacturer Contact
jennifer hodge
8 spring street
stafford springs, CT 06076
8606845875
MDR Report Key19704645
Report Number1220592-2024-00004
Device Sequence Number12760295
Product Code FDX
UDI-Device Identifier10884521200463
UDI-Public10884521200463
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K834402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Literature,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAKI00100-01
Device Catalogue NumberAKI00100-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexUnknown